A fractional calculus approach to Rosenzweig-MacArthur predator-prey model and its solution

Main Article Content

Shuvojit Mondal Nandadulal Bairagi Abhijit Lahiri

Abstract

In this paper we present analytical solution of a fractional order predator-prey model, where prey grows logistically and predation occurs following type II response function, by homotopy perturbation method. Numerical solutions are presented to illustrate different particular cases. Our computational results show that accurate solution may be obtained with few iterations.

Article Details

How to Cite
MONDAL, Shuvojit; BAIRAGI, Nandadulal; LAHIRI, Abhijit. A fractional calculus approach to Rosenzweig-MacArthur predator-prey model and its solution. Journal of Modern Methods in Numerical Mathematics, [S.l.], v. 8, n. 1-2, p. 66-76, sep. 2017. ISSN 2090-4770. Available at: <http://m-sciences.com/index.php?journal=jmmnm&page=article&op=view&path%5B%5D=1097>. Date accessed: 16 oct. 2017. doi: https://doi.org/10.20454/jmmnm.2017.1097.
Section
ART